# SDR CA990219008

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3353107060
- Condition: Worn
- Location: Starter Drive
- Part time: 19,716 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED A SMALL BUT STEADY DECREASE IN THE OIL QUANTITY ON NR 1 ENGINE.  THE AIRCRAFT WAS DIVERTED AND A POST-FLIGHT INSPECTION FOUND THE STARTER DRIVE PAD CARBON SEAL LEAKING.   THE CARBON SEAL WAS REPLACED AND GROUND CHECKED SERVICEABLE.
